Assignment: Case of Juvenile Arthritis
A 13-year-old patient has juvenile arthritis. He has recently had oral surgery and was told by the surgeon to take aspirin for the pain. The nurse will monitor for which of the following?
A 66-year-old woman has experienced a significant decline in her quality of life as a result of worsening rheumatoid arthritis. Her physician has prescribed etanercept and the nurse is responsible for facilitating this new aspect of the patient’s drug regimen. This will involve the administration of
A patient with type 1 diabetes has been admitted to the hospital for orthopedic surgery and the care team anticipates some disruptions to the patient’s blood glucose levels in the days following surgery. Which of the following insulin regimens is most likely to achieve adequate glycemic control?
A nurse is caring for a male patient who has a spinal cord injury due to a motorcycle accident. He has been taking dantrolene (Dantrium) for 2 weeks. The nurse will monitor which of the following?
During long-term desmopressin therapy in a 48-year-old woman, it will be most important for the nurse to assess which of the following?
To minimize the risk of adverse effects of glucagon when given to an unconscious diabetic patient, as the patient regains consciousness, the nurse should
A patient receives 25 units of NPH insulin at 7.AM. At what time of day should the nurse advise the patient to be most alert for a potential hypoglycemic reaction?
A nurse is working with a 57-year-old man who is a former intravenous drug abuser. He has been prescribed a weekly dosage of methotrexate for his rheumatoid arthritis. Which of the following will the nurse include in her teaching plan for this patient?
A 70-year-old woman who is on long-term ibuprofen therapy for osteoarthritis has returned to the clinic for her regular 6-month visit. In the last couple of months, she has been having increasing periods of abdominal pain. The nurse suspects that this pain may be related to
A 33-year-old man has developed acute gouty arthritis. He has been prescribed colchicine. When developing a care plan for this patient, which factor will be most important for the nurse to consider?
A female patient with a diagnosis of type 1 diabetes mellitus has been experiencing increasing neuropathic pain in recent months, a symptom that has not responded appreciably to conventional analgesics. The patient’s care provider has begun treatment with gabapentin (Neurontin). How is the addition of this drug likely to influence the management of the patient’s existing drug regimen?
The nurse is conducting a medication reconciliation of a new resident of a long-term care facility. The nurse notes that the resident takes allopurinol on a daily basis for the treatment of gout. What is the primary purpose of this drug?
A nurse will monitor which of the following when assigned to a patient taking allopurinol for chronic gout who visits the clinic every 2 months?
A nurse is assessing a patient who has come to the emergency department complaining of back spasms. The patient states that he has a history of opioid addiction and does not want to take any drug that “puts me at risk of becoming physically dependent.” Which of the following medications would the nurse question, if ordered?
A male patient with a diagnosis of relapsing-remitting multiple sclerosis is in the clinic to discuss with the nurse the possibility of self-administration of glatiramer. During the patient education session for self-administration, the nurse will emphasize
A 49-year-old woman has been diagnosed with myalgia. The physician has recommended aspirin. The patient is concerned that the aspirin will upset her stomach. The nurse will encourage the patient to
A nurse is instructing a patient in the administration of regular insulin by the subcutaneous route. Which of the following strategies would the nurse suggest if the goal is to promote absorption of the regular insulin?
A patient with diabetes has had a cough for 1 week and has been prescribed a cough syrup (an expectorant). What special instructions should the nurse include in the patient teaching for this situation?
A 32-year-old female patient is taking tizanidine (Zanaflex) for spasticity related to her multiple sclerosis. The nurse will inform the patient and her husband that the adverse effect that poses the greatest safety risk to the patient is
A nurse is instructing a patient who was recently diagnosed with multiple sclerosis about dantrolene (Dantrium). The patient is a 38-year-old-male and the foreman for a construction company. In order to minimize one important adverse effect of the drug, the nurse will give the patient which of the following instructions?.
A patient is taking gabapentin (Neurontin) for spasticity associated with multiple sclerosis. Which of the following should be the priority for monitoring?
We are a professional custom writing website. If you have searched a question and bumped into our website just know you are in the right place to get help in your coursework.
Yes. We have posted over our previous orders to display our experience. Since we have done this question before, we can also do it for you. To make sure we do it perfectly, please fill our Order Form. Filling the order form correctly will assist our team in referencing, specifications and future communication.
2. Fill in your paper’s requirements in the "PAPER INFORMATION" section and click “PRICE CALCULATION” at the bottom to calculate your order price.
3. Fill in your paper’s academic level, deadline and the required number of pages from the drop-down menus.
4. Click “FINAL STEP” to enter your registration details and get an account with us for record keeping and then, click on “PROCEED TO CHECKOUT” at the bottom of the page.
5. From there, the payment sections will show, follow the guided payment process and your order will be available for our writing team to work on it.
Need help with this assignment?
Discount Code: SAVE25